| Model Number |
GIF-1TH190 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the gastrointestinal videoscope exhibited foreign material inside the air/water cylinder, on the distal end cover, on the bending section cover, and on the bending section cover adhesive.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Correction to h4 of the initial medwatch.The device manufacture date should be 09/15/2023.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been less than 1 year since the subject device was manufactured.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.A definitive root cause cannot be determined.The reported event can be detected/prevented in accordance with the instructions for use (ifu) as follows: "ifu states the detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection ifu states the preventative measures in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope." olympus will continue to monitor field performance for this device.